# SDR SWAA2025121030757

- Difficulty date: November 1, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 57,369 hours, 34,854 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE HORIZONTAL PRESSURE DECK WEB, LBL 31, BS 663 IN MAIN WHEEL WELL.  CRACK LENGTH: 0.312 IN.  PERFORMED REPAIR ON HORIZONTAL PRESSURE DECK WEB IAW SRM 53-40-51-2R-2, REPAIR 2, FIGURE 203, AND EA 25-153-03155.
